Can't stop the thoughts ......... Or start the pills :(

Hi I have been on cipralex befor in December I stopped taking them and still continued my low doses or clonazapam and seraquel I was ok until a good friend of mine was in a car accident and is now in a coma (as far as I know she still is her mom has locked us all out and will not give updates)

I was told by my dr to go back on the cipralex 3 days ago and something in my distorted thought process will not allow me to put the dang pill in my mout :( but yet I know it could better me :/ I am going a bit crazy here shortness of breath right chest OCD thoughts its maddening I have 2 kids 9&11 that need me and I am letting the fear of everything consume me :( I am getting mad fast and not wanting to do anything cause I feel off dizzy please someone help me everyone around me just thinks I've gone mad :(

16 Replies

oldestnewest
  • Hi Lisajean. Is it side-effects which worry you ? Paroxetine changed my life but I had to 'kiss a lot of frogs' before finding the one which works for me. You need to make friends with the drug ; sit down with a cuppa and embrace no1 pill by accepting it as something positive and swallowing it. Then take life one day at a time while you wait for it to kick in.

    There are many alternative meds if needed but, hopefully, this will be the one which gets you back on track.

    Good luck xx

  • Ya it is the side effects I worry about :( I have taken it before but from what I read it is usually not the same the second time :(

  • I wouldn't trust anything I read ; I only trust what I find out first hand. And the only way for you to do that Lisajean is to get started on this medication right away. It has been prescribed to help you find a better quality of life but it won't work sitting in the packet.

    Once you've made the first move I think you'll begin to relax & maybe even wonder why you were ever so fearful.

  • Well I didn't get the pill into me today :( I feel like an idiot /-:

  • I love your outlook on this :) I hope you will walk through this journey with me if you don't mind I do not have a lot of friends and the ones I do far from understand what I struggle with on a daily basis. Nor do I really want to bother with explaining it all to them either I am so grateful you replied to my post thank you so much!

    I will try to get that pull down my throat tomorrow morning :)

  • Sorry for the delay Lisajean but I'm still here and wanting to hear how it's going now after a couple of days. Talk soon I hope. xx

  • Well I FINALLY bit the bullet and got the pill in my now my anxiety is through the roof about side effects :s I can't win :(

  • Now I'm in full panic mode and made myself puke :( I don't know why I can't just suck it up and take the frigging pill

  • So am I correct in thinking you now have the Cipralex in your system.

    Or have you rid yourself of it by vomiting ?

  • I don't think I puked it up I sat with it in my stomach for a good hour this is so stupid I'm very frustrated with myself

  • So if you didn't bring it up it must have gone into your system............so did you have any unpleasant/unusual effects ? If not then I suggest you sit down with a drink and calmly remember that it will not harm you and will possibly make you feel much, much better in the long run.

    But you are delaying any beneficial effects by failing to take them. Remember that they take a couple of weeks to take effect so the first few shouldn't have any effect in any case. And by the time they do take effect, you will have got used to taking them.

    I'm here if you want to take one and update me on how you're feeling. xx

  • Ya I was dizzy and sick to my stomach :( I'm at a loss and I'm struggling everyday I can not even go shopping or take my kids to the park I have a nagging headache all the time I'm on the edge all the time

  • Hello

    You really need to take your medication, it will take some time to work fully so you should have plenty of time to see how it goes.

    Sadly I realize with Anxiety you get strong feelings of Anxiety and worry and some of these problems make you have panic attacks

    Your life is for living and if something is going too help give it a try you may be suprised with the result If you are gagging try and drink a small amount of milk with the medication, some people will take youguart this helps swallow medication to prevent that gagging feeling.

    Give above a try, relax

    BOB

  • Oh how I wish it was that easy I've been walking around dizzy with a tension headache and this I was told is the solution I've been under alot of stress my sister was in a car accident and is slllooooowwwlllyyy getting better but a lot of stress goes along with it ugh I'm making myself crazy

  • Well dr took me off cipralex today I was high anxiety diahrea nausea major jaw pain no sleep I was a wreck cried for 5 hours in emergency room ya it was all bad! So he gave me ativan I could not be happier it slowed my thoughts right down looking forward to tomorrow :)

  • Hi Lisa jean , how are you feeling ? Binkynoo :-)

You may also like...